# SDR NWAA09239993

- Difficulty date: January 28, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE AFT ROWS OF THE CABIN WERE INOPERATIVE.  MX FOUND THE POWER SUPPLY WAS "BROKEN" AND REPLACED IT.  THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (K)
